# SDR SWIA201438897

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 28,823 hours, 24,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT BATTERY INDICATOR LIGHT NOT FLASHING.  R & R F/A FLASHLIGHT BATTERY. OPS CHECKED GOOD AT THIS TIME.
